# SDR EIA2007122

- Difficulty date: June 4, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 113,597 hours, 27,985 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 30231A7
- Part serial: 8444
- Condition: No Test
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT CHECK, AFT CARGO SMOKE DETECTOR NR 6 NO TEST.  REPLACED SMOKE DETECTOR PER B747 MM 26-16-00.
